GAMLSS : a distributional regression approach

Stasinopoulos, Mikis D., Rigby, Robert A. and Bastiani, Fernanda De (2018) GAMLSS : a distributional regression approach. Statistical Modelling, 18 (3-4). pp. 248-273. ISSN 1477-0342

Full text not available from this repository. (Request a copy)

Abstract / Description

A tutorial of the generalized additive models for location, scale and shape (GAMLSS) is given here using two examples. GAMLSS is a general framework for performing regression analysis where not only the location (e.g., the mean) of the distribution but also the scale and shape of the distribution can be modelled by explanatory variables.

Item Type: Article
Additional Information: ** From Crossref via Jisc Publications Router.
Uncontrolled Keywords: beta negative binomial, Box-Cox t, Centile estimation, head circumference, kurtosis, physician visits, skewness
Subjects: 500 Natural Sciences and Mathematics > 510 Mathematics
Department: School of Computing and Digital Media
SWORD Depositor: Pub Router
Depositing User: Pub Router
Date Deposited: 13 Apr 2018 15:29
Last Modified: 11 Jun 2018 08:37

Actions (login required)

View Item View Item